# SDR ASAA0957146

- Difficulty date: December 9, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,355 hours, 3,665 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989083
- Part serial: 1667
- Condition: Failed
- Location: A/C Bay
- Part time: 55,515 hours, 29,960 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL AIR COND MASTER CAUTION CONT CAB ZONE TEMP ILLUMINATED.  QRH COMPLETED CREW PROCEDURE ACCOMPLISHED:  DUCT TEMP INDICATOR OPS NORMAL.  REF FIM: 21 62/832 FOUND PRIMARY TEMP CONTROLLER LOGGED FLT DECK TRIM VALVE FAIL (ACTIVE FAULT).  REMOVED & REPLACED FLT DECK TRIM VALVE REF MM 21 61 21.  OPS CHECK OK.  NO FAULTS LOGGED.
